Repositorio de producción científica de la Universidad de Sevilla

An Efficient Family of P Systems for Packing Items into Bins

 

Advanced Search
 
Opened Access An Efficient Family of P Systems for Packing Items into Bins
Cites

Show item statistics
Icon
Export to
Author: Pérez Jiménez, Mario de Jesús
Romero Campero, Francisco José
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2004
Published in: Journal of Universal Computer Science, 10 (5), 650-670.
Document type: Article
Cite: Pérez Jiménez, M.d.J. y Romero Campero, F.J. (2004). An Efficient Family of P Systems for Packing Items into Bins. Journal of Universal Computer Science, 10 (5), 650-670.
Size: 253.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/48582

DOI: 10.3217/jucs-010-05-0650

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)